... encouraged that this will work for me. I read that the med. can cause heart palpatations & have concerns as I feel that way after drinking just a cup of coffee. Has anyone experienced this?
Belviq is not known to cause palpitations or even a slight increase in heart rate (it actually may slow your heart rate). One of the drugs that is often associated with Belviq, Qsymia, is, however, and people often lump them together when talking about 'side effects of weight loss drugs' on the Internet. Some people are prescribed Phentermine along with belviq and I believe this is listed as a side effect for this drug as well. If you are taking Belviq alone, I would actually expect your palpitations to be reduced. If your are taking it with Phentermine or any other drugs (even non-weight loss drugs) it may be worth recording your frequency of palpitations and reporting this to your doctor, as drug combinations can have an unforeseen effect. Regardless, best of luck with your weight loss endeavor!
- Belviq Information for Consumers
- Belviq Information for Healthcare Professionals (includes dosage details)
- Side Effects of Belviq (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I just started taking the medroxprogestorne injection and read you can gain weight. I all ready hav?
Posted 2 Nov 2009 • 1 answer
Posted 2 Oct 2013 • 1 answer
Posted 14 Nov 2013 • 1 answer
I am kinda upset, I want to try belviq but my doctor will not give me a referral to get free trial.?
Posted 9 Jun 2014 • 1 answer
What is in Concerta that makes you loose weight? I have read lots of comments about its weight loss?
Posted 21 Aug 2016 • 1 answer